# SDR AALA20150219003

- Difficulty date: February 19, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 47,143 hours, 19,046 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A1101207
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT AFT SPAR AT BOOST PUMP.  CORROSION REMOVED IAW SRM 57-20-10- A-3 & REPAIRED IAW EA 57-038652 DATED 2-18-15.
